# SDR SWAA2023051147322

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 51,396 hours, 26,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PACK NEEDS REPOSITIONING.<[01] REPOSITIONED FWD SERVICE (R1) DOOR SLIDE REF AMM 25-66-01.;[02] ADDED REFERENCE TO SIG-OFF: AND MT 725-61-06
